RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2238–2249 (Mi de4422)  

Integral equations and difference equations

On a numerical solution of singular integral equations

I. K. Lifanov

N. E. Zhukovsky Military Engineering Academy

Full text: PDF file (902 kB)

Bibliographic databases:
UDC: 517.968.23
Received: 22.02.1979

Citation: I. K. Lifanov, “On a numerical solution of singular integral equations”, Differ. Uravn., 17:12 (1981), 2238–2249

Citation in format AMSBIB
\Bibitem{Lif81}
\by I.~K.~Lifanov
\paper On a numerical solution of singular integral equations
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2238--2249
\mathnet{http://mi.mathnet.ru/de4422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642886}


Linking options:
  • http://mi.mathnet.ru/eng/de4422
  • http://mi.mathnet.ru/eng/de/v17/i12/p2238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020